Subordination inequalities of a new Salagean-difference operator

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

Abstract

We study some interesting inequalities involving subordination and superordination of a class of univalent functions Tm(κ, α) given by a new differential-difference operator in the open unit disk.

Original languageEnglish
Pages (from-to)573-582
Number of pages10
JournalInternational Journal of Mathematics and Computer Science
Volume14
Issue number3
Publication statusPublished - 1 Jan 2019

Fingerprint

Subordination
Univalent Functions
Difference Operator
Unit Disk
Differential operator
Class

Keywords

  • Analytic function
  • Bounded turning
  • Differential operator
  • Subordination
  • Superordination
  • Unit disk
  • Univalent function

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Modelling and Simulation
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics

Cite this

Subordination inequalities of a new Salagean-difference operator. / Ibrahim, Rabha W.; Darus, Maslina.

In: International Journal of Mathematics and Computer Science, Vol. 14, No. 3, 01.01.2019, p. 573-582.

Research output: Contribution to journalArticle

@article{8cf31031a1964f819ee17440fc1ecda0,
title = "Subordination inequalities of a new Salagean-difference operator",
abstract = "We study some interesting inequalities involving subordination and superordination of a class of univalent functions Tm(κ, α) given by a new differential-difference operator in the open unit disk.",
keywords = "Analytic function, Bounded turning, Differential operator, Subordination, Superordination, Unit disk, Univalent function",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2019",
month = "1",
day = "1",
language = "English",
volume = "14",
pages = "573--582",
journal = "International Journal of Mathematics and Computer Science",
issn = "1814-0424",
publisher = "Badih Ghusayni",
number = "3",

}

TY - JOUR

T1 - Subordination inequalities of a new Salagean-difference operator

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We study some interesting inequalities involving subordination and superordination of a class of univalent functions Tm(κ, α) given by a new differential-difference operator in the open unit disk.

AB - We study some interesting inequalities involving subordination and superordination of a class of univalent functions Tm(κ, α) given by a new differential-difference operator in the open unit disk.

KW - Analytic function

KW - Bounded turning

KW - Differential operator

KW - Subordination

KW - Superordination

KW - Unit disk

KW - Univalent function

UR - http://www.scopus.com/inward/record.url?scp=85071198923&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85071198923&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85071198923

VL - 14

SP - 573

EP - 582

JO - International Journal of Mathematics and Computer Science

JF - International Journal of Mathematics and Computer Science

SN - 1814-0424

IS - 3

ER -